# SDR REXA2014111701137

- Difficulty date: November 17, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N8965E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7965
- Aircraft time: 16,865 hours, 16,441 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLAP FAIL CAUTION IN FLIGHT FAILED AT 0 DEGREES DARING EXTENSION AIRSPEED 195 KTS FLIGHT OAT -10 DEGREES C.DEFERRED FLAPS IAW MEL 27-50-00 IAW DF AT MOC.  PLACARD INSTALLED.  ENTERED INTO DMR.  REPLACE RT NR 1 ACTUATOR, INBD FLAP, INBD ACTUATOR.
